# SDR HNAA2012020300553

- Difficulty date: February 3, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 42,079 hours, 49,653 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 87130027103
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRWALL CHAFED THRU AT THE 9 O`CLOCK POSITION AT THE EDGE WHERE IT MEETS AIRFRAME STRUCTURE.  R & R FIREWALL.
